Involve: A Journal of Mathematics
- Volume 9, Number 3 (2016), 453-464.
The irreducibility of polynomials related to a question of Schur
In 1908, Schur raised the question of the irreducibility over of polynomials of the form , where the are distinct integers and . Since then, many authors have addressed variations and generalizations of this question. In this article, we investigate the irreducibility of and , where the integers are consecutive terms of an arithmetic progression and is a nonzero integer.
Involve, Volume 9, Number 3 (2016), 453-464.
Received: 14 March 2015
Revised: 18 May 2015
Accepted: 17 June 2015
First available in Project Euclid: 22 November 2017
Permanent link to this document
Digital Object Identifier
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Jones, Lenny; Lamarche, Alicia. The irreducibility of polynomials related to a question of Schur. Involve 9 (2016), no. 3, 453--464. doi:10.2140/involve.2016.9.453. https://projecteuclid.org/euclid.involve/1511371025